Foliations with complex leaves
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 2, pp. 115-120
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Let \( X \) be a smooth foliation with complex leaves and let \( \mathcal{D} \) be the sheaf of germs of smooth functions, holomorphic along the leaves. We study the ringed space \( (X, \mathcal{D}) \). In particular we concentrate on the following two themes: function theory for the algebra \( \mathcal{D}(X) \) and cohomology with values in \( \mathcal{D} \).
@article{RLIN_1993_9_4_2_a5,
author = {Gigante, Giuliana and Tomassini, Giuseppe},
title = {Foliations with complex leaves},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {115--120},
year = {1993},
volume = {Ser. 9, 4},
number = {2},
zbl = {0784.32027},
mrnumber = {MR1233399},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_2_a5/}
}
TY - JOUR AU - Gigante, Giuliana AU - Tomassini, Giuseppe TI - Foliations with complex leaves JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1993 SP - 115 EP - 120 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_2_a5/ LA - en ID - RLIN_1993_9_4_2_a5 ER -
Gigante, Giuliana; Tomassini, Giuseppe. Foliations with complex leaves. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 2, pp. 115-120. http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_2_a5/